Effects of antibiotics on ebf newborn

(4 Posts)
confusedofengland Sun 09-Mar-14 03:48:57

Ds3 is just over 2 weeks old & is ebf. Since Friday I have been on a course of antibiotics for a dental infection & I have noticed in this time that his poos have gone from bright yellow to greeny yellow. He is feeding about the same, if anything a bit more efficiently than before, so more at each feed, every 2-3 hours in the day plus a few snacky feeds into the evening. He is still alert & happy. Is it normal for antibiotics in the mother to have this effect on ebf baby? Thanks

redcaryellowcar Sun 09-Mar-14 04:25:36

I am not sure about colour of poo but was advised to drink pro biotic when taking antibiotics esp whilst bf e.g actimel or yakult which apparently helps?

dobedobedo Sun 09-Mar-14 05:47:02

I remember having anti biotics after ds was born and they made him have a dodgy tummy and very gassy. That was it though, no lasting effects.

MrsJK Mon 10-Mar-14 01:14:34

I had a course of AB when DC was 7 days old - was told to expect looser stools in baby & definitely did shock

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now